MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG LINK SLED PROSTHESIS; ENDO-MODEL ® SLEDKNEE PROSTHESIS,MEDIUM

WALDEMAR LINK GMBH & CO.KG LINK SLED PROSTHESIS; ENDO-MODEL ® SLEDKNEE PROSTHESIS,MEDIUM
Model Number 15-2020/52
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient has been complaining about pain in the right knee joint.During the revision surgery, the broken endoprosthesis was discovered.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description

Brand Name
LINK SLED PROSTHESIS
Common Device Name
ENDO-MODEL ® SLEDKNEE PROSTHESIS,MEDIUM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key20627962
Report Number3004371426-2024-00074
Device Sequence Number18361238
Product Code HSX
UDI-Device Identifier04026575043903
UDI-Public04026575043903
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K954186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number15-2020/52
Device Catalogue Number15-2020/52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale